# SDR COEA2017040825912

- Difficulty date: April 8, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53671257207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: INTERCOSTAL 17R HAS LEVEL 2 CORROSION BETWEEN FRAMES 38-39. REPLACED WITH NEW PART.
